| Catalog Number |
723-10-32D |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
09/19/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.The following devices were also listed in this report: cat# 702-04-50d tridentii tritanium cluster50d; lot# 28954451a cat# 0580-3-371 exeter v40 stem 37.5mm no1l125 exeter® v40; lot# a01268 cat# 6570-0-132 delta v-40 ceramic head 32/0; lot# 28794851 cat# unknown; unknown stryker®universal cement restrictor med; lot# 6m10819 it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
The following information was provided: it was reported that: patient undergoes primary thr on (b)(6) 2025, revision thr done on (b)(6) 2025 due to infection inform by surgeon.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
An event regarding infection involving a trident liner was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: insufficient information was provided to support a medical review.-product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.-complaint history review: there have been no other similar events for the lot or sterile lot referenced.Conclusions: all stryker products are sold as sterile either by being validated to a minimum sterility assurance level sal of 10^-6 or aseptically filled under a validated process in accordance with applicable external standards.The exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.The following devices were also listed in this report: cat# 702-04-50d tridentii tritanium cluster50d; lot# 28954451a.Cat# 0580-3-371 exeter v40 stem 37.5mm no1l125 exeter® v40; lot# a01268.Cat# 6570-0-132 delta v-40 ceramic head 32/0; lot# 28794851.Cat# b000-0240; md universal cement restrictor; lot# 6m10819.Cat# 61971001; simplex tobramycin 1 pk; lot tcg009 (quantity 2).It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.